# SDR IPXA2021021565712

- Difficulty date: February 14, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 34,434 hours, 23,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Missing
- Location: Escape Harness
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW/SUPERNUMARY ESCAP DEVICE, ONE ESCAPE HARNESS MISSING D RING. TRANSFERED ONE ONLY ESCAPE HARNESS MISSING MISSING D RING TO DEFFERAL PER MEL 25-61-1-2 PLACARD INSTALLEDINSTALLED NEW HARNESS REF AMM 25-61-00. THIS CLOSES M735715.
